# SDR FDEA201004241347

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - RT WING INBD FLAP LOWER SURFACE.  REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 3, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
